Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 203, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 26, 2016, 5:12 PM CDT for Harper County, Kingman County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2016, 5:12 PM CDT (22:12 UTC)
- Expired
- Jun 26, 2016, 5:41 PM CDT
- In force
- 29 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harper County, KS, Kingman County, KS
The radar
The Vance AFB radar (KVNX), 62 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 43 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1376 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
199
WUUS53 KICT 262212
SVRICT
KSC077-095-262315-
/O.NEW.KICT.SV.W.0203.160626T2212Z-160626T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT SUN JUN 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTH CENTRAL KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 615 PM CDT
* AT 512 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
SHARON...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ATTICA AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3722 9835 3741 9835 3741 9812 3719 9811
TIME...MOT...LOC 2212Z 271DEG 10KT 3734 9841
HAIL...1.00IN
WIND...60MPH
$$
CARUSO2 follow-up statements
268
WWUS53 KICT 262227
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
527 PM CDT SUN JUN 26 2016
KSC077-095-262315-
/O.CON.KICT.SV.W.0203.000000T0000Z-160626T2315Z/
HARPER KS-KINGMAN KS-
527 PM CDT SUN JUN 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHWESTERN HARPER AND SOUTH CENTRAL KINGMAN COUNTIES...
AT 526 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF ATTICA...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
ATTICA AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3722 9835 3741 9835 3741 9812 3719 9811
TIME...MOT...LOC 2226Z 270DEG 16KT 3734 9831
HAIL...1.00IN
WIND...60MPH
$$
CARUSO457
WWUS53 KICT 262241
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
541 PM CDT SUN JUN 26 2016
KSC077-095-262251-
/O.CAN.KICT.SV.W.0203.000000T0000Z-160626T2315Z/
HARPER KS-KINGMAN KS-
541 PM CDT SUN JUN 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HARPER AND SOUTH
CENTRAL KINGMAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3722 9835 3741 9835 3741 9812 3719 9811
TIME...MOT...LOC 2238Z 271DEG 10KT 3734 9826
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:16 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Jun 26, 2:16 PM CDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Wichita KS 216 PM CDT SUN JUN 26 2016 .SHORT TERM...(This evening through Wednesday night) Issued at 212 PM CDT Sun Jun 26 2016 Main issue will be precipitation chances through the forecast. A nearly stationary/diffuse boundary will stretch ENE across the southern half of the forecast area this evening. With ample afternoon heating, the boundary, and plenty of potential energy, storms into the evening south of highway 50 could be severe. Those storms that develop or move north of the boundary should remain below severe limits but will produce heavy rainsfor those locations that experience storms. A chance for lingering showers and weak thunderstorms will continue into Monday morning in the vicinity of the boundary before dying off by the afternoon hours. With an upper ridge in place over the desert southwest, northwest flow will occur across the western two thirds of the forecast area. Both the NAM and GFS develop MCS's in Nebraska and slide them SSE across our forecast area. This is where is gets tricky. The NAM is faster and further west, while the GFS is slower and further east. For now, I will hedge for a compromise between the two. What this means will be decent chances for storms and heavy rains overnight Monday and Tuesday. The storms and precipitation are more likely Tuesday night into Wednesday. Isolated rain amounts over 1.5 inches will be possible, mainly west of the Flint Hills. Severe potential beyond this evening will be limited to lower end criteria. Only exception might be overnight Tuesday in the form of winds. .LONG TERM...(Thursday through Sunday) Issued at 212 PM CDT Sun Jun 26 2016 Precipitation remains the main issue for this portion of the forecast as well. The nearly stationary/diffuse boundary that will plague the area for the early portions of the forecast period will meander just south of KS. The upper NW flow will also continue with weaker impulses ejecting across the forecast area each night. These two culprits will produce just enough lift to warrant thunder chances in virtually every period of the forecast. With decent precipitable water values in the southern half, very heavy rains will be likely. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1207 PM CDT Sun Jun 26 2016 A weakening surface cold front was situated from northeast Kansas into south central Kansas. Convection should continue to develop and gradually increase in coverage this afternoon with the front and/or mesoscale boundary pushing the effective front south toward or into far northern Oklahoma this evening. While mainly VFR conditions are expected throughout the forecast valid period, periods of MVFR or even brief IFR can be expected in convection this afternoon though early tonight. However will relegate TEMPO groups to areas where near term confidence is highest. Some patchy MVFR fog and or stratus CIGS are possible early Monday morning, though confidence is not high enough yet to insert in the terminals. && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 71 91 70 89 / 40 30 30 10 Hutchinson 68 91 68 88 / 40 30 30 10 Newton 69 90 68 88 / 40 40 30 10 ElDorado 69 90 69 88 / 40 30 30 10 Winfield-KWLD 71 91 70 89 / 50 30 30 10 Russell 67 91 66 88 / 20 30 40 10 Great Bend 67 91 66 89 / 30 30 40 10 Salina 68 92 68 89 / 30 30 30 10 McPherson 68 91 68 88 / 30 30 30 10 Coffeyville 71 91 68 89 / 50 40 20 10 Chanute 70 91 67 88 / 50 30 20 10 Iola 70 91 67 87 / 50 30 20 10 Parsons-KPPF 70 91 68 88 / 50 40 20 10 && .ICT Watches/Warnings/Advisories... None. && SHORT TERM...CWH LONG TERM...CWH AVIATION...KED
Hazardous weather outlook, Jun 26, 3:33 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 333 PM CDT SUN JUN 26 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-272045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 333 PM CDT SUN JUN 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. SOME OF THESE STORMS WILL BE SEVERE CAPABLE OF PRODUCING WINDS TO 70 MPH AS STORMS COLLAPSE AND HAIL UP TO 1.25 INCHES. FURTHER NORTH OF HIGHWAY 50...SHOWERS WILL BE POSSIBLE WITH ISOLATED STORMS. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE REGION FOR MOST OF THE WORK-WEEK. THE ONLY EXCEPTION WILL BE TUESDAY WHEN NO STORMS ARE EXPECTED. THE THUNDERSTORMS WILL LIKELY PRODUCE HEAVY RAINS AND SOME MAY BE STRONG BUT NOT SEVERE WITH GUSTS AROUND 50 MPH AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Jun 26, 3:32 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 332 PM CDT SUN JUN 26 2016 KSZ091-262100- HARPER KS- 332 PM CDT SUN JUN 26 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 400 PM CDT * AT 330 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF WALDRON...OR 9 MILES SOUTHEAST OF HAZELTON...MOVING NORTH AT 20 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ATTICA...WALDRON AND CORWIN. LAT...LON 3700 9835 3725 9835 3725 9806 3700 9808 TIME...MOT...LOC 2030Z 196DEG 18KT 3698 9830 DARMOFAL
Special weather statement, Jun 26, 3:55 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 355 PM CDT SUN JUN 26 2016 KSZ091-092-262145- HARPER KS-SUMNER KS- 355 PM CDT SUN JUN 26 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS... SOUTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 445 PM CDT * AT 352 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES NORTHWEST OF RENFROW...OR 11 MILES WEST OF CALDWELL. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CALDWELL...BLUFF CITY AND FREEPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3700 9802 3724 9799 3710 9752 3700 9767 TIME...MOT...LOC 2052Z 213DEG 2KT 3702 9782 MCGUIRE
Special weather statement, Jun 26, 4:24 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 424 PM CDT SUN JUN 26 2016 KSZ095-096-099-100-262215- WILSON KS-NEOSHO KS-LABETTE KS-MONTGOMERY KS- 424 PM CDT SUN JUN 26 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN WILSON COUNTY IN SOUTHEASTERN KANSAS... SOUTHWESTERN NEOSHO COUNTY IN SOUTHEASTERN KANSAS... NORTHWESTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS... NORTHEASTERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 515 PM CDT * AT 422 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF THAYER...OR 7 MILES EAST OF NEODESHA...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... PARSONS...NEODESHA...CHERRYVALE...THAYER...GALESBURG... PARSONS TRI CITY AIRPORT...BIG HILL LAKE...DENNIS AND LAKE PARSONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3724 9560 3743 9568 3758 9539 3733 9527 TIME...MOT...LOC 2122Z 249DEG 14KT 3740 9554 CARUSO
Special weather statement, Jun 26, 4:38 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT SUN JUN 26 2016
KSZ092-262245-
SUMNER KS-
438 PM CDT SUN JUN 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 545 PM CDT
* AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR ARGONIA...OR 12 MILES NORTHWEST
OF CALDWELL...MOVING EAST AT 5 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CALDWELL...ARGONIA AND MILAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3719 9780 3732 9780 3738 9764 3704 9747
3701 9769
TIME...MOT...LOC 2136Z 263DEG 6KT 3719 9771
CARUSOSpecial weather statement, Jun 26, 4:56 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
456 PM CDT SUN JUN 26 2016
KSZ091-092-262230-
HARPER KS-SUMNER KS-
456 PM CDT SUN JUN 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
WEST CENTRAL SUMNER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 530 PM CDT
* AT 455 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF HARPER...MOVING
NORTH AT 5 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ARGONIA...DANVILLE AND RUNNYMEDE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3722 9797 3738 9796 3739 9781 3740 9781
3739 9770 3720 9779
TIME...MOT...LOC 2155Z 187DEG 3KT 3729 9790
CARUSOSpecial weather statement, Jun 26, 5:06 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
506 PM CDT SUN JUN 26 2016
KSZ082-091-262300-
HARPER KS-KINGMAN KS-
506 PM CDT SUN JUN 26 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF SHARON...MOVING
EAST AT 10 MPH.
HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM. VERY HEAVY DOWNPOURS WILL ACCOMPANY THIS
STORM.
* LOCATIONS IMPACTED INCLUDE...
ATTICA...NASHVILLE...ZENDA...SPIVEY AND CRYSTAL SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3722 9835 3738 9835 3739 9846 3746 9846
3746 9810 3719 9811
TIME...MOT...LOC 2203Z 271DEG 10KT 3734 9843
CARUSOThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:36 PM CDT | Special Weather Statement | ICT | Russell | 54 min |
| Jun 25, 8:27 PM CDT | Special Weather Statement | ICT | Russell | 33 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | ICT | Lincoln | 41 min |
| Jun 26, 2:46 PM CDT | Special Weather Statement | ICT | Elk | 29 min |
| Jun 26, 3:32 PM CDT | Special Weather Statement | ICT | Harper | 28 min |
| Jun 26, 3:55 PM CDT | Special Weather Statement | ICT | Harper | 50 min |
| Jun 26, 4:24 PM CDT | Special Weather Statement | ICT | Neosho | 51 min |
| Jun 26, 4:38 PM CDT | Special Weather Statement | ICT | Sumner | 67 min |
| Jun 26, 4:56 PM CDT | Special Weather Statement | ICT | Harper | 34 min |
| Jun 26, 5:06 PM CDT | Special Weather Statement | ICT | Harper | 54 min |
| Jun 26, 5:14 PM CDT | Special Weather Statement | ICT | Neosho | 46 min |
| Jun 26, 5:57 PM CDT | Special Weather Statement | ICT | Sedgwick | 48 min |
| Jun 26, 6:24 PM CDT | Special Weather Statement | ICT | Cowley | 51 min |
| Jun 26, 6:43 PM CDT | Special Weather Statement | ICT | Allen | 47 min |
| Jun 26, 6:49 PM CDT | Special Weather Statement | ICT | Cowley | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.